Symptoms Relapse

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the percentage of recurrent symptoms after meniscus surgery?

Query: Hi doctor, I am trying to make an informed decision about my girlfriend before marriage. She had meniscus surgery. I have attached the diagnosis report (before the surgery). It has been six months since the surgery, and everything seems to be alright now. Please study the document and respond to my...  Read Full »


Dr. Pawar Satyajit Jalinder

Answer: Hello, Welcome to icliniq.com. I have gone through your query and looked at the reports (attachment removed to protect the patient's identity) you have provided in detail. Based on the radiology report, she had a complex bucket handle tear of the lateral meniscus with posterior root avulsion. A...  Read Full »

Does Tapering The Dosage Of Nexito Cause Relapse Of Anxiety?

Query: Hello doctor, I have anxiety and panic attacks from last six years. My doctor prescribed Nexito Forte 10 mg. My doctor tapered the tablet to Nexito Plus 5 mg three years back. My questions are: Is the relapse due to decreasing the dosage? Should I increase it again?  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to icliniq.com. The dose of the particular drug depends upon many reasons. So, it is difficult to tell that this dose is effective or not for the particular person. Now coming back to your questions, first Nexito Plus (Escitalopram and Clonazepam) has only half of the dose compared...  Read Full »

Can an abrupt stoppage of bipolar medication cause relapse very soon?

Query: Hello doctor, My bipolar girlfriend just broke up with me. She told me that her medicines were stolen at the beginning of a trip. 75 pills stolen. She started acting differently after about three days. After five days, she broke up with me saying she did not want to drag me down with her. Now she ha...  Read Full »


Dr. Vandana Patidar

Answer: Hello, Welcome to icliniq.com. Bipolar illness is a severe mental illness. It needs constant treatment. Stopping or switching the medicines on your own can lead to relapse. Medicines are provided by a registered medical practitioner and cannot be sold OTC (over-the-counter). She has to be started ...  Read Full »

When I stop anxiety medicine, why do I feel pain in the chest and anxious?

Query: Hi doctor, I am 22 years old. My problem is that I have been suffering from depression and anxiety for the past one year. Without knowing it, I consulted a cardiologist for chest pain and anxiety. They prescribed me Pexep-CR 25, Lonazep 0.25 and Betacap. I took those medicines regularly for 1.5 year...  Read Full »


Dr. Bharat Udey

Answer: Hi, Welcome to icliniq.com. It seems that you had a relapse of anxiety symptoms after the first time you stopped your medications. Relapses are more severe. They need a higher dose and a much longer duration for recovery. Hence, in your case, you need to either increase the dose or you can add o...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.